applause to you girl! my hats off to ya. i truly, truly wish you well with your treatment, may it help you with pain.
with anti-depressants comes some annoying side effects. many of which WILL GO AWAY within a few weeks.
constipation is a big complaint from patients. walking, extra water, high fiber, salad, stool softeners can help with this. sleep disturbances may happen, like insomnia or TOO SLEEPY! so if you're feeling MORE FATIGUED, you know what the culprit might be. the sleepiness will ease in time as your body adjusts to it. dry mouth and eyes can occur....so sugar free lozengers are handy to have around.
and also, the medicine may take 2 to 5 weeks to take effect.
i'm very happy for you.
i do believe that antidepressants help immenseley with chronic pain sufferers.
the very best to you!
when do you see your doc next?
has he scheduled bloodwork for you while on the Lexapro?
write back soon! erin
Active, Severe RA. Crohns Disease. Chiari Malformation & Right Brain venous anomoly. AS. Emphysema. Rheumatic Lung. MVP and Tricuspid prolapse. Had Lymes disease for 10 years.
Meds: Humira 40mg every 4 days; pred; Pentasa; Imuran; dilaudid; diazepam; Avinza 30mg; MiraLax & too many others.